Important Update: Calorie Count will be shutting down on March 15th. Please click here to read the announcement. Data export is available.
Okay...i am really freaking out. I started Lexapro a week ago and love it so far. Coincidently, I have been having diarrhea (rare for me). Its not painful diarrhea, just have to go. I am not sure if this relative, but I have this "kicking" sensation (the only way I can describe it...it feels like a baby kick) right near my belly button. I took a pg test, had my blood drawn and I am not prego (and I knew I wasn't). I even had my hubby feel it, and sure enough, he says it feels just like I described.
I went to the doc b/c I am freaking out it is an aneurysm. He told me that he thinks its the Lexapro and to go off the meds! I am so completely frustrated! He did not have an answer for me as to why I am experiencing this. It's not gas and the only other thing I can think is my ability to feel my aorta pulse...but it is hightened right beside my belly button. He tells me to go off the meds for a whole week...so not only do I have this feeling, but I am starting to get those "brain snaps" and withdraw symptoms...I think I need a new doc!
Call me a hypochondriace...but I CANNOT get this off my mind...I am feeling it as I sit here.
What do you guys think?
Funny I should see this post. I have a STRONG pulse in my abdomen. I can see it pulsing with my shirt even on. Stronger when I lay on my back. I have had this for a few years now. You have a main artery going down your stomach and branching off. I was scared it was an aneursym too and I was at the doctor this weekend and had it re checked. He said its not uncommon to feel it and that I am perfectly fine.
If you are very nervous you can see another doctor for a second opinion.
Have you ever noticed this before or is it completely new? The faster my heart beats the stronger I can feel it, does your medication increase your heart rate?
I'm REALLY surprised your doctor suggested you just go off the lexapro for a week. That's NOT a good idea...ever. You need to be extremely careful with antidepressants because going off them quickly can cause serious problems.
I'd get a second opinion for sure. Also, I think what tannis said makes a lot of sense.
You can rest assure that I am definately finding a new doc come monday! I didn't do what he said b/c I KNOW what can happen if you go off. This just proved to me that I can't trust him any longer.
About the pulsating..it has subsided a little. The thing is...it isn't the aorta/pulse you all are thinking off. I know what that feels like and do feel it and see it, especially when I lay down...
BUT this is like a kicking! It is not the rhythm of the aortic pulse. It is very strange.
I will be seeking a second opinion tomorrow on this.